Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Melbourne, FL

August 1, 2015Martin County, Florida

NWS Melbourne, FL issued this special weather statement at Aug 1, 2015, 4:02 PM EDT for Martin County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2015, 4:02 PM EDT (20:02 UTC)
Expired
Aug 1, 2015, 5:00 PM EDT
In force
58 min
Issued by
NWS Melbourne, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 110 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WWUS82 KMLB 012002
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT AUG 1 2015
 
FLZ059-064-012100-
MARTIN-ST. LUCIE-
402 PM EDT SAT AUG 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...ST. LUCIE...

AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM WHITE CITY TO NEAR INDIANTOWN...AND MOVING NORTH-
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND INDIANTOWN. 

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE 
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH.

IN ADDITION...STRONG DOWNBURST WINDS AROUND 40 MPH MAY OCCUR EAST OF 
A LINE FROM PORT MAYACA TO FORT PIERCE. 

LAT...LON 2696 8061 2697 8061 2756 8032 2721 8017
      2734 8026 2733 8027 2718 8019 2722 8022
      2720 8026 2725 8032 2724 8032 2717 8026
      2719 8026 2716 8016 2718 8017 2718 8016
      2697 8008
TIME...MOT...LOC 1959Z 187DEG 11KT 2736 8035 2699 8047 
$$

BRAGAW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:30 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 1, 3:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SAT AUG 1 2015

.DISCUSSION...

THIS AFTERNOON-TONIGHT...VERY SIMILAR TO FRIDAY...STORMS OVER
EASTERN GULF/TAMPA BAY EARLIER THIS MORNING KICKED OUT A STRONG
OUTFLOW BOUNDARY THAT HAS RACED ACROSS THE PENINSULA EARLY THIS
AFTERNOON AND ALREADY MOVING OFF THE COAST. BOUNDARY WAS ABLE TO
KICK OFF A ROBUST LINE OF SHOWERS AND A FEW STORMS DESPITE THE CLOUD
COVER THIS MORNING. GIVEN THE ROBUST 20-25KT SOUTH-SOUTHWEST FLOW
THAT WAS ALREADY IN PLACE...MOST LOCATIONS SAW GUSTS IN THE 30-40MPH
RANGE AS THIS INITIAL ACTIVITY MOVED THROUGH...WITH SOME 50MPH PLUS
ALONG THE CAPE.

ATMOSPHERE HAS NOW BEEN WELL WORKED OVER ACROSS THE REGION...BUT
ADDITIONAL ACTIVITY CONTINUES TO STREAM INTO THE GULF COAST
SUPPORTED BY THE WEAK LOW LEVEL BOUNDARY AND UPPER LEVEL TROUGH.
WHILE MUCH MORE IN THE WAY OF DEEP CONVECTION IS NOT EXPECTED...WILL
PROBABLY SEE OCCASIONAL LIGHT TO MODERATE RAIN PUSHING ACROSS THE
PENINSULA THROUGH THE REMAINDER OF THE EVENING WITH EMBEDDED STORMS.
GIVEN THE ENVIRONMENT...EVEN THIS LESS ROBUST ACTIVITY MAY STILL
PRODUCE GUSTS OVER 40MPH.

WILL KEEP THE MENTION OF SHOWERS AND A FEW STORMS IN THE FORECAST
THROUGH THE EVENING HOURS WITH OCCASIONAL RAIN LINGERING THROUGH THE
OVERNIGHT HOURS.

SUNDAY...OVERALL SYNOPTIC PATTERN DOESN'T CHANGE MUCH INTO SUNDAY
WITH WEAK SURFACE LOW MEANDERING AROUND BIG BEND/FL PANHANDLE AND
QUASI-STATIONARY BOUNDARY EXTENDING OUT FROM IT ACROSS N FLORIDA
INTO THE GA COAST. SWATH OF DEEP MOISTURE REMAINS POOLED ALONG MID
LEVEL TROUGH ALONG AND JUST SOUTH OF BOUNDARY. WEST-SOUTHWEST
STEERING LAYER FLOW AROUND 15-20KTS WILL NOT BE QUITE AS STRONG AS
SATURDAY AS TROUGH CONTINUES TO STRING OUT.

MESOSCALE MODELS SHOW SIMILAR EVOLUTION TO FRIDAY AND TODAY WITH
ONGOING CONVECTION OVER EASTERN GULF/WEST FLORIDA KICKING OUT AN
OUTFLOW BOUNDARY THAT MOVES INTO CENTRAL FLORIDA AND SERVES AS THE
MAIN INITIATION FOR LATE MORNING/AFTERNOON CONVECTION.

WIND GUSTS TO 50MPH WILL REMAIN A POSSIBILITY WITH LOCALLY HEAVY
RAINFALL AMOUNTS UP TO 2-3 INCHES IN SPOTS. CONSIDERABLE CLOUD COVER
WILL START THE DAY THOUGH THERE COULD BE SOME BREAKS ACROSS THE FAR
SOUTH IN THE MORNING. HIGHS IN THE UPPER 80S TO AROUND 90.

MONDAY...BOUNDARY TO THE NORTH WILL START TO WEAKEN AS THE WESTERN
ATLANTIC RIDGE MOVES NORTH TO LAKE OKEECHOBEE. WHILE DEEPEST
MOISTURE WILL BE ACROSS THE NORTH...THIS WILL BE OFFSET BY THE
DEVELOPMENT OF THE EAST COAST SEA BREEZE SOUTH OF THE CAPE WHICH
WILL ENHANCE AFTERNOON BOUNDARY CONVERGENCE JUST INLAND FROM THE
COAST. HAVE GONE WITH A MODEL BLEND WHICH KEEPS POPS AROUND 50%
RIGHT AT THE COAST AND AROUND 60% WEST OF I95 AND OVER THE INTERIOR.
MORE MORNING SUN WILL ALLOW HIGHS TO REACH THE LOWER 90S SOUTH OF
UPPER 80S NRN SECTIONS.

FROM PREVIOUS DISCUSSION: TUE-THU...GFS STILL INSISTS THE SFC RIDGE
AXIS WILL REACH E CENTRAL FL BY MIDWEEK WITH SOME RATHER PRONOUNCED
DRYING IN THE H8-H5 LAYER. THIS SHOULD LOWER RAIN CHANCES TO THE
SCATTERED RANGE WITH THE EAST COAST SEA BREEZE MOVING TWD THE
INTERIOR EACH AFTERNOON. WILL KEEP POPS AROUND 40 PCT FOR MID WEEK
BUT LOWER ALONG THE IMMEDIATE COAST AND BEACHES WITH CONVECTION
FOCUSING INLAND INTO LATE AFTN EACH DAY. WILL SEE MORE SUNSHINE FOR
MID WEEK WITH HIGHS INTO LOWER 90S FOR MUCH OF E CENTRAL FL.

FRI-SAT...AN H5 TROUGH IS FORECAST TO MOVE SE FROM THE FL PANHANDLE
FRIDAY TO THE NRN PENINSULA ON SATURDAY. A FRONTAL BOUNDARY WILL
DROP INTO S GA AND FOCUS DEEPER MOISTURE ACROSS THE NRN AREAS BY
SATURDAY AFTERNOON. WILL GRADUALLY INCREASE POPS FOR THE START OF
THE UPCOMING WEEKEND WITH 50 PCT CHANCES FOR MUCH OF THE AREA ON
SATURDAY. HIGHS WILL REACH AROUND 90 TO THE LOWER 90S FOR LATE WEEK.

&&

.AVIATION...WIDESPREAD SHRA WITH ISOLD TSRA CONTINUE THROUGH
REMAINDER OF AFTERNOON HOURS WITH GUSTS TO 40KTS POSSIBLE IN
CONVECTION. TEMPO IFR CONDITIONS IN/NEAR ANY CONVECTION. COVERAGE
DIMINISHING AFTER 02/04Z...WITH LINGERING -RA POSSIBLE THROUGH THE
OVERNIGHT HOURS.

HIGH RAIN CHANCES CONTINUE INTO SUNDAY WITH MID-HIGH CLOUDS IN THE
MORNING. SCT-NMRS SHRA/TSRA MOVING ACROSS PENINSULA AFTER 02/14Z
WITH GUSTY WINDS.

&&

.MARINE...

TONIGHT-SUNDAY...OVERALL SYNOPTIC PATTERN INTO SUNDAY REMAINS
SIMILAR AS GRADIENT BETWEEN SURFACE BOUNDARY ACROSS N FL AND RIDGE
AXIS NOSING INTO S FLORIDA KEEPS WINDS SSW 15-20KTS NORTH OF
SEBASTIAN INLET. SOUTH OF THE INLET CLOSER TO THE RIDGE AXIS...WINDS
WILL REMAIN MORE BACKED SOUTH OR EVEN SSE WITH SPEEDS 10-15KTS. WILL
CONTINUE CAUTIONARY STATEMENT FOR OFFSHORE WATERS NORTH OF SEBASTIAN
INLET.

SEAS 2-3 FT NEAR SHORE AND 2-4 FT OFFSHORE...POSSIBLY 5 FT (WIND
DRIVEN) WELL OFFSHORE NORTH OF SEBASTIAN INLET INTO TONIGHT. FIRST
ROUND OF SHOWERS AND STORMS HAS PUSHED OFF THE COAST THIS
AFTERNOON...WITH ADDITIONAL ROUNDS MOVING OFFSHORE THROUGH THE
AFTERNOON AND EVENING. WIND GUSTS TO 20KTS WITH MOST ACTIVITY...WITH
GUSTS TO 40KTS POSSIBLE WITH ANY STORMS. HIGH COVERAGE OF GUSTY
MOVING OFFSHORE MOVING STORMS AGAIN ON SUNDAY.

MON-WED...THE ATLC RIDGE WILL BUILD SLOWLY NWD FROM NEAR LAKE
OKEECHOBEE MONDAY TO THE CAPE BY WED. S/SW WINDS EARLY MONDAY WILL
VEER TO SE/S INTO MID WEEK. WINDS TO 10-15 KNOTS BUT DECREASING TO
MAINLY 10 KNOTS OR LESS TUE AND WED. SEAS 2-3 FT INTO MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  89  73  87 /  30  60  30  50
MCO  75  88  72  88 /  30  60  20  60
MLB  74  90  76  90 /  30  50  20  50
VRB  72  89  73  91 /  40  50  30  50
LEE  76  85  75  86 /  40  60  30  60
SFB  75  88  73  88 /  30  60  20  60
ORL  75  88  74  88 /  30  60  20  60
FPR  73  90  73  91 /  40  50  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

FORECAST...MOSES
AVIATION/RADAR/IMPACT WX...LASCODY
Hazardous weather outlook, Aug 1, 5:02 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
502 AM EDT SAT AUG 1 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-012300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
502 AM EDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
ONGOING SHOWERS AND STORMS ACROSS WEST FLORIDA WILL QUICKLY PUSH
EASTWARD THIS MORNING AND EARLY AFTERNOON WITH ADDITIONAL
LIGHTNING STORMS DEVELOPING IN THE VERY MOIST AND UNSTABLE
ATMOSPHERE ACROSS CENTRAL FLORIDA. COVERAGE OF SHOWERS AND STORMS
WILL INCREASE ACROSS THE AREA THROUGH THE AFTERNOON AND EARLY
EVENING WITH NUMEROUS BOUNDARY COLLISIONS.

SLIGHTLY COOLER TEMPERATURES ALOFT WILL ALLOW FOR A FEW STRONGER
STORMS THAT MAY PRODUCE FREQUENT LIGHTNING AND WIND GUSTS UP TO
50 MPH...ESPECIALLY ALONG STORM OUTFLOWS AND BOUNDARY COLLISIONS.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ACTIVITY LATER THIS
AFTERNOON WHICH MAY LEAD TO PONDING OF WATER ALONG ROADWAYS AND
MINOR FLOODING OF LOW LYING AREAS.

.RIP CURRENT IMPACT...
A SMALL EASTERLY SWELL ALONG WITH THE FULL MOON WILL LEAD TO A
MODERATE THREAT FOR RIP CURRENTS NORTH OF CAPE CANAVERAL AND A LOW
THREAT ALONG THE BREVARD AND TREASURE COASTS. THE THREAT WILL BE
GREATEST FROM LATE MORNING THROUGH LATE AFTERNOON DUE TO TIDAL
EFFECTS. ALWAYS SWIM NEAR A LIFEGUARD.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS
OVER 34 KNOTS. STORM MOTION WILL BE TO THE EAST OR NORTHEAST AT 15
TO 20 KNOTS. MARINERS SHOULD REMEMBER THAT STRONG WINDS MAY
ARRIVE WELL AHEAD OF RAIN AND LIGHTNING.

INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND
HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH
GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE
HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA.

.WIND AND SEA IMPACT...
SOUTH TO SOUTHWEST WINDS OF 15 TO 20 KNOTS OFFSHORE AND NORTH OF
SEBASTIAN INLET WILL PROMOTE POOR BOATING CONDITIONS FOR SMALL
CRAFT. SMALL CRAFT SHOULD EXERCISE CAUTION HERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A MOIST SOUTH TO SOUTHWEST WIND FLOW WILL KEEP THE COVERAGE OF
AFTERNOON STORMS GREATER THAN NORMAL SUNDAY AND EARLY NEXT WEEK. A
LOWER BUT MORE SEASONAL COVERAGE OF SHOWERS AND STORMS RETURNS TO
THE FORECAST FROM MID WEEK INTO LAKE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK

In the hours before

Local storm report, Aug 1, 2:02 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
08/01/2015  M39 MPH          BREVARD            FL   ASOS

&&

PG
Special weather statement, Aug 1, 2:03 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
203 PM EDT SAT AUG 1 2015

FLZ045>047-053-141-147-011900-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
203 PM EDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...SOUTHEASTERN ORANGE...
SOUTHEASTERN VOLUSIA...NORTHEASTERN OSCEOLA AND EASTERN SEMINOLE
COUNTIES UNTIL 300 PM EDT...

AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EDGEWATER TO AVALON PARK TO
NEAR PALM BAY...AND MOVING EAST AT 20 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...PALM BAY...MELBOURNE...TITUSVILLE AND OVIEDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

&&

LAT...LON 2846 8052 2838 8063 2841 8059 2859 8072
      2795 8050 2808 8058 2808 8060 2795 8053
      2794 8090 2845 8131 2910 8096
TIME...MOT...LOC 1802Z 261DEG 17KT 2899 8089 2850 8114 2794 8073

LASCODY
Local storm report, Aug 1, 2:22 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
222 PM EDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND GST     DAYTONA BEACH AIRPORT   29.17N 81.07W
08/01/2015  M39 MPH          VOLUSIA            FL   ASOS

&&

PG
Local storm report, Aug 1, 2:30 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     4 NNE PORT SAINT JOHN   28.53N 80.77W
08/01/2015  M47 MPH          AMZ552             FL   OTHER FEDERAL

&&

PG
Local storm report, Aug 1, 2:55 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     8 SSE PLAYALINDA BEACH  28.54N 80.57W
08/01/2015  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0108.

0240 PM     TSTM WND GST     3 SSW PLAYALINDA BEACH  28.60N 80.64W
08/01/2015  M44.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0311.

0240 PM     TSTM WND GST     3 SW PLAYALINDA BEACH   28.61N 80.67W
08/01/2015  M40.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0412.

0240 PM     TSTM WND GST     5 SSE PLAYALINDA BEACH  28.57N 80.59W
08/01/2015  M51.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC110.

0245 PM     TSTM WND GST     4 N HAULOVER CANAL      28.80N 80.74W
08/01/2015  M43.00 MPH       VOLUSIA            FL   OTHER FEDERAL

            USAF WIND TOWER KSC0022.

&&

PG
Special weather statement, Aug 1, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT AUG 1 2015

FLZ059-064-012100-
MARTIN-ST. LUCIE-
402 PM EDT SAT AUG 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...ST. LUCIE...

AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WHITE CITY TO NEAR INDIANTOWN...AND MOVING NORTH-
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND INDIANTOWN.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH.

IN ADDITION...STRONG DOWNBURST WINDS AROUND 40 MPH MAY OCCUR EAST OF
A LINE FROM PORT MAYACA TO FORT PIERCE.

LAT...LON 2696 8061 2697 8061 2756 8032 2721 8017
      2734 8026 2733 8027 2718 8019 2722 8022
      2720 8026 2725 8032 2724 8032 2717 8026
      2719 8026 2716 8016 2718 8017 2718 8016
      2697 8008
TIME...MOT...LOC 1959Z 187DEG 11KT 2736 8035 2699 8047

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 12:04 PM EDTSpecial Weather StatementMLBLake, Orange56 min
Aug 1, 12:11 PM EDTSpecial Weather StatementMLBOkeechobee, Osceola64 min
Aug 1, 12:59 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Orange, Osceola, Saint Lucie and 2 more61 min
Aug 1, 1:23 PM EDTSpecial Marine WarningMLB112 min
Aug 1, 2:03 PM EDTSpecial Weather StatementMLBBrevard, Seminole57 min
Aug 1, 3:32 PM EDTSpecial Marine WarningMLB58 min
Aug 1, 7:34 PM EDTSpecial Weather StatementMLBOsceola26 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.